Existence results for singular integral equations of Fredholm type. (English) Zbl 0973.45002

The authors first prove the existence of one (or more) nonnegative solutions to the nonlinear singular integral equation \[ y(t)=\theta(t)+\int^1_0 k(t,s)[g(y(s))+h(y(s))]ds \] where \(g>0\) and \(t\in [0,1]\). Next, an illustrative example is given. Finally, the authors discuss the nonsingular case \(g=0\) of the above equation.
Reviewer: K.C.Gupta (Jaipur)


45G05 Singular nonlinear integral equations
Full Text: DOI


[1] Agarwal, R. P.; O’Regan, D., Existence of solution to singular integral equations, Computers Math. Applic., 37, 9, 25-29 (1999) · Zbl 0934.45004
[2] Agarwal, R. P.; O’Regan, D.; Wong, P. J.Y., Positive Solutions of Differential, Difference and Integral Equations (1999), Kluwer Academic: Kluwer Academic Dordrecht · Zbl 0923.39002
[3] O’Regan, D., Theory of Singular Boundary Value Problems (1994), World Scientific Press: World Scientific Press Singapore · Zbl 0808.34022
[4] O’Regan, D.; Meehan, M., Existence Theory for Nonlinear Integral and Integrodifferential Equations (1998), Kluwer Academic: Kluwer Academic Dordrecht · Zbl 0932.45010
[6] Corduneanu, C., Integral Equations and Applications (1991), Cambridge University Press: Cambridge University Press New York · Zbl 0714.45002
[7] Eloe, P. W.; Henderson, J., Singular nonlinear boundary value problems for higher order ordinary differential equations, Nonlinear Analysis, 17, 1-10 (1991) · Zbl 0731.34015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.